MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA25-80/I16-55
Medical Device Problem Codes Off-Label Use (1494); Material Puncture/Hole (1504)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient and the delivery system was discarded.Patient medical records have been received for evaluation by the clinical specialist.A follow-up report will be submitted upon completion of clinical analysis.
 
Event or Problem Description
The patient was initially implanted with an afx2 bifurcated stent graft, a vela suprarenal aortic extension, an ovation extender and two (2) ovation ix iliac limb stent grafts to treat an abdominal aortic aneurysm (aaa).Note: the afx2 system was evaluated using endologix components.The safety and effectiveness of other stent graft devices used in conjunction with the afx2 system have not been established.Approximately six (6) years post initial procedure, an undetermined type of type 3 endoleak was identified.It was difficult to visualize what is happening due to coils in the left common iliac artery; however, the aneurysm is currently less than 5cm.Upon further evaluation of the patient with a follow up angiogram there was no sign of any endoleak; therefore, no intervention was done.On (b)(6) 2026, the patient presented at the physician¿s office in a non-emergent setting.Upon evaluation, an endoleak was suspected and the patient was scheduled for an angiogram and potential re-lining.Upon completion of the angiogram, it was noted there was a type 3b endoleak.The physician elected to re-line the previously implanted afx2 stent graft with a new afx2 bifurcated stent graft and an afx vela suprarenal.The endoleak was successfully resolved and the patient is doing well.
 
Additional Manufacturer Narrative
The reported incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type 3b endoleak complaint is unconfirmed.The additional endovascular procedure complaint is confirmed.This is moderately consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Procedure related harms could not be determined.The initial procedure was performed off label, as adjunctive devices not compatible with the afx system per the ifu (ovation extender and two (2) ovation ix iliac limb stents) were used.It is unclear whether this contributed to the reported event (concomitant product use).It was reported that the patient was successfully treated, with exclusion of the endoleak, and is currently doing well.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b6: relevant tests and lab data has been updated g3: awareness date has been updated h6: investigation type codes: remove code 4118 h6: investigation finding codes: remove code 3233 h6: investigation conclusion codes: remove code 11.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key24503142
Report Number3011063223-2026-00023
Device Sequence Number13410098
Product Code MIH
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2017
Device Model NumberBEA25-80/I16-55
Device Lot Number1491491008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/06/2026
04/29/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/03/2026
05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL, LOT # 1593291013; COILS (NON-ENDOLOGIX); OVATION IX ILIAC EXTENDER, LOT # FS072916-08; OVATION IX ILIAC LIMB, LOT # FS022916-72; OVATION IX ILIAC LIMB, LOT # FS030916-40
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale